# SDR USAAD97035

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: B, G

## Discrepancy

BOS/CLT - FLT 1071 - AT FL 350, RIGHT PACK TRIPPED OFF, DESCENDED TO FL 250.  THE LEFT PACK THEN TRIPPED OFF.  BEGAN EMERGENCY DESCENT.  AT FL 180, THE CABIN ALTITUDE WAS 12,000 FEET.  THE CAPTAIN MANUALLY DEPLOYED THE OXYGEN MASKS.  JUST BELOW FL 180, BOTH PACKS CAME BACK ON.  CONTINUED DESCENT TO 10,000 FEET, AND CONTINUED TO CLT.  FOUND CIRCUIT BREAKER CABIN TEMP AND SUPPLY AIR TEMP HIGH CAUTION RT TRIPPED.  RESET C/B AND RAN BOTH PACKS IN AUTO.  BOTH CHECKED GOOD.  RAN LT PACK IN MANUAL, REPLACED THE 130 DEGREE SWITCH AND RELAY.  (X)
